# SDR UALA2013051603391

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002125A
- Part serial: 7
- Condition: Misrepaired
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT UPPER T/E ATTACH FASTENERS AT EACH RIB ATTACH POINT ARE SCREWS WITH A "VF" HEAD MARKING WHILE SM-50-57-56-01-JD, PG 56 CALLS OUT FOR LOCK FASTENERS AT THESE LOCATIONS.
